DocServer

Ancient Indian Square Roots: An Exercise in Forensic Paleo-Mathematics

Bailey, David H. and Borwein, Jonathan M. (2012) Ancient Indian Square Roots: An Exercise in Forensic Paleo-Mathematics. American Mathematical Monthly, 119 (8). pp. 646-657.

[img]
Preview
PDF - Accepted Version
Download (558Kb) | Preview
    Item Type: Article
    Subjects: UNSPECIFIED
    Faculty: UNSPECIFIED
    Depositing User: Dr David Allingham
    Date Deposited: 05 Oct 2012 13:13
    Last Modified: 03 Jan 2015 20:40
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/1385

    Actions (login required)

    View Item